# SDR SWIA200312411

- Difficulty date: August 25, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 25,501 hours, 33,396 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Channel
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INSIDE WELL FORWARD OUTBOARD CRACK ON NACELLE.  (DISCOVERED DURING C-CHECK INSPECTION) LT MLG OUTBOARD CHANNEL REPLACED SRM120 51-10-02.
